# SDR COMA0160550

- Difficulty date: July 31, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 16,930 hours, 16,454 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 212
- Condition: Malfunctioned
- Part time: 9,863 hours, 9,999 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FIALED AT 20 DEGREES.REPLACED THE RIGHT HAND BPSU.
